Skip to content
FREE SHIPPING ON US ORDERS $25+ | LOCAL PICK-UP AVAILABLE
FREE SHIPPING ON US ORDERS $25+ | LOCAL PICK-UP AVAILABLE

BC Powder Sinus Pain & Congestion Relief, Dissolve Packs, 12 Count

Sold out
Original price $8.40 - Original price $8.40
Original price
$8.40
$8.40 - $8.40
Current price $8.40

Fast pain relief:  Sinus Pain & Congestion Powder has a powerful pain reliever, decongestant, and antihistamine. Get fast relief at the speed of powder from the pounding sinus headache and congestion that can accompany allergies, a cold or the flu.

On-the-go stick packs: Convenient, on-the-go stick packs that are easy to swallow for relief anytime or anywhere. The Unique powder formula works fast to relieve pain which contains 650 mg of Acetaminophen to relieve fever and pain, 4 mg Chlorpheniramine maleate to provide relief from sneezing and 10 mg of Phenylephrine hydrochloride to help alleviate nasal congestion. 

Warning: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take. More than 4,000 mg in 24 hours, which is the maximum daily amount. With other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: Skin reddening. Blisters. Rash. If a skin reaction occurs, stop use and seek medical help right away.

Ingredients:

Active Ingredients: Acetaminophen, Chlorpheniramine Maleate, Phenylephrine HCI - 10 - 4 - 650 mg, Inactive Ingredients: Magnesium Stearate, Maltodextrin, Silica.

Purchase options
Select a purchase option to pre order this product
Countdown header
Countdown message


DAYS
:
HRS
:
MINS
:
SECS